# SDR A6WA200940252

- Difficulty date: May 3, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-90 - CARGO TIE DOWN RAIL BTW 574-572+112 LBL, 9.00 CORRODED.  CARGO TIE DOWN RAIL BTW 574-572+112 LBL 9.00 REPLACED.  (K)
